# SDR HNAA2013022500090

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 44,115 hours, 51,061 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, LT ELEVATOR HORN HEAT CAUTION LIGHT CAME ON.  INSPECTED AND FOUND ELEVATOR HORN HEAT SWITCH IN THE ALTERNATE POSITION.  CHECKED, NO DML FOUND. SELECTED TO NORMAL, GROUND RAN ACFT.  OPS CHECKED GOOD.
